# SDR V0XR201104110003

- Difficulty date: April 11, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 24,195 hours, 21,948 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 14574130413
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT NR 2 AUX MAIN LANDING GEAR DOOR CRACKED.  REMOVED AND REPLACED AUX MAIN LANDING GEAR DOOR. W/C 7002
